Integration Operators from Cauchy Integral Transforms to Weighted Dirichlet Spaces

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 44, (2014), Pages 75-81


Ajay K. Sharma

School of Mathematics,

Shri Mata Vaishno Devi University,

Kakryal, Katra-182320,

J& K, India.

mailto:aksju_76@yahoo.com

Anshu Sharma

Govt MAM P. G. College,

Jammu-180006,

J&K, India.

mailto:anshu_ju04@yahoo.com




Abstract The boundedness and compactness of integration operators between Cauchy integral transforms and weighted Dirichlet spaces are characterized.

Keywords Integration operator, Cauchy integral transforms, weighted Dirichlet space.

Classification (MSC2000) Primary 47B33, 46E10; Secondary 30D55.

Full text

Full paper

Personal tools